# SDR UALA2012111306531

- Difficulty date: November 12, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 60,582 hours, 23,000 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20 DEF OXYGEN MASK HANGING DOWN.  SECURED THE PAX VENT PANEL; IT WAS NOT O2 MASK.
